# SDR IPXA1M68001

- Difficulty date: June 16, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA608093
- Part serial: 48417
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER AFT CARGO DOOR HAS A BLENDED DENT AT LOWER EDGE MID AREA.  CUT OUT DAMAGE IN LOWER EDGE OF LOWER AFT CARGO DOOR AT YABCD=0.0 FABRICATED REPAIR PARTS AND INSTALLED REF STA, SA, EA 011-5231-01-A324 2 AND EO MD11-52-30-43469-A.
